Bounds on the Walsh model for Mq,M^{q,*} Carleson and related operators

  • Richard Oberlin

    Louisiana State University, Baton Rouge, USA

Abstract

We prove an extension of the Walsh-analog of the Carleson–Hunt theorem, where the LL^\infty norm defining the Carleson maximal operator has been replaced by an LqL^q maximal-multiplier-norm. Additionally, we consider certain associated variation-norm estimates.

Cite this article

Richard Oberlin, Bounds on the Walsh model for Mq,M^{q,*} Carleson and related operators. Rev. Mat. Iberoam. 29 (2013), no. 3, pp. 829–857

DOI 10.4171/RMI/742